Discrete Convexity and Stochastic Approximation for Cross-layer ON-OFF Transmission Control

Citation

Sadeghi, P, Kennedy, R & Ding, N 2016, 'Discrete Convexity and Stochastic Approximation for Cross-layer ON-OFF Transmission Control', IEEE Transactions on Wireless Communications, vol. 15, no. 1, pp. 389-400.

Year

2016

Fields of Research

  • Electrical And Electronic Engineering
  • Communications Technologies

Updated:  10 August 2020 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers